On the classification of discrete Hirota-type equations in 3D

E. V. Ferapontov, V. S. Novikov, I. Roustemoglou

Research output: Contribution to journalArticlepeer-review

45 Downloads (Pure)

Abstract

In the series of recent publications, we have proposed a novel approach to the classification of integrable differential/difference equations in three dimensions based on the requirement that hydrodynamic reductions of the corresponding dispersionless limits are ‘inherited’ by the dispersive equation. Here we extend this to the fully discrete case. Based on the method of deformations of hydrodynamic reductions, we classify 3D discrete integrable Hirota-type equations within various particularly interesting subclasses. Our method can be viewed as an alternative to the conventional multi-dimensional consistency approach.
Original languageEnglish
Pages (from-to)4933-4974
Number of pages42
JournalInternational Mathematics Research Notices
Volume2015
Issue number13
DOIs
Publication statusPublished - 5 Jun 2014

Fingerprint

Dive into the research topics of 'On the classification of discrete Hirota-type equations in 3D'. Together they form a unique fingerprint.

Cite this